The limiting uniqueness criterion by vorticity for navier-stokes equations in besov spaces

Takayoshi Ogawa, Yasushi Taniuchi

Research output: Contribution to journalArticle

11 Citations (Scopus)

Abstract

We investigate a limiting uniqueness criterion in terms of the vorticity for the Navier-Stokes equations in the Besov space. We prove that Leray-Hopf’s weak solution is unique under an auxiliary assumption that the vorticity belongs to a scale characterized by the Besov space in space, and the Orlicz space in time direction. As a corollary, we give also the uniqueness criterion in terms of bounded mean oscillation (BMO).

Original languageEnglish
Pages (from-to)65-77
Number of pages13
JournalTohoku Mathematical Journal
Volume56
Issue number1
DOIs
Publication statusPublished - 2004 Jan 1
Externally publishedYes

Keywords

  • Besov spaces
  • Energy inequality and uniqueness

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'The limiting uniqueness criterion by vorticity for navier-stokes equations in besov spaces'. Together they form a unique fingerprint.

  • Cite this